# SDR GUUA09200601

- Difficulty date: September 20, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- Aircraft time: 33,013 hours, 32,524 cycles
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Socket
- Condition: Unsecure
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT:0253 HAV/MIA DURING APPROACH LANDING GEAR GREEN (A) SYSTEM LIGHT INOPERATIVE.  RESECURED INDICATOR SOCKET OPERATIONAL CHECK GOOD.
